# SDR 01FDEA00373

- Difficulty date: May 16, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65168164
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, RT STR 7 MID SPAR CHORD IS CHAFED 3 inches IN FRONT OF SLIDING SEAL.  *S/D* Removed and replaced PER FEDEX SRM 55-30-3 FIG 3, FEDEX EA 7-5530-54061.
